Markov maps associated with fuchsian groups
Publications Mathématiques de l'IHÉS, Tome 50 (1979), pp. 153-170
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1979__50__153_0,
author = {Bowen, Rufus and Series, Caroline},
title = {Markov maps associated with fuchsian groups},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {153--170},
year = {1979},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {50},
mrnumber = {556585},
zbl = {0439.30033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1979__50__153_0/}
}
TY - JOUR AU - Bowen, Rufus AU - Series, Caroline TI - Markov maps associated with fuchsian groups JO - Publications Mathématiques de l'IHÉS PY - 1979 SP - 153 EP - 170 VL - 50 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1979__50__153_0/ LA - en ID - PMIHES_1979__50__153_0 ER -
%0 Journal Article %A Bowen, Rufus %A Series, Caroline %T Markov maps associated with fuchsian groups %J Publications Mathématiques de l'IHÉS %D 1979 %P 153-170 %V 50 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1979__50__153_0/ %G en %F PMIHES_1979__50__153_0
Bowen, Rufus; Series, Caroline. Markov maps associated with fuchsian groups. Publications Mathématiques de l'IHÉS, Tome 50 (1979), pp. 153-170. http://geodesic.mathdoc.fr/item/PMIHES_1979__50__153_0/